MathSciNet Relay Station
MathSciNet bibliographic data
MR1384143 (97d:58154) 58F15 (58F30)
Xia, Zhihong Homoclinic points in symplectic and volume-preserving diffeomorphisms. Comm. Math. Phys. 177 (1996), no. 2, 435–449.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement